# SDR AALA201702169015

- Difficulty date: February 15, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 56,699 hours, 21,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT 1C INOPERATIVE.  REPLACED LENS.
